Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Does tarivid prescribed for diarrhoea interfere with the effect of yasmin ?

Hii im on yasmin birthcontrol pills and currently using tarivid 200 mg for diarihia, Does that affect my birthcontrol pills?
Asked On : Wed, 22 Jun 2011
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Tarivid and yasmin may interact and cause contraceptive failure.There have been some studies to say that antimicrobials have a small risk of causing this failure.
Be advised that they may be a possibility of pregnancy.Continue the pills but use condoms also till a week after the tarivid dose is over.
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor